# SDR IXXA20150322060

- Difficulty date: February 10, 2015
- Submitted: March 22, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143T10601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GNDED FOR HEAVY MX.  FLOOR FRAME UPPER CHORD HAS CORROSION UNDER NUTPLATES AT STATION 676, RBL 17 TO 19 LOWER SURFACE.  FABRICATED, R & R FLOOR FRAME UPPER CHORD IAW DWG 143T 1211 & SRM 53-30-07 SEC 43 FIG 1.
